# SDR AALA20140728011

- Difficulty date: July 28, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 45,189 hours, 18,023 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 111A41023
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DISCOVERED ON THE LT LOWER WING SKIN BENEATH THE DRAG LINK ASSEMBLY.  REMOVED CORROSION & INSTALLED A SHIM IAW EA B737-57-035801.
